Sign inSubmit
ArticleMetrics
Research Article · Free to read · Published 30 June 2010

Approximate Solutions of a Higher Order MHD Flow of a Uniformly Stretched Vertical Permeable Surface in the Presence of Heat Generation/Absorption which Resulted from a Quadratic Reaction

O. K. Koriko

Journal of Mathematics and Statistics, Volume 6, Issue 2, pp. 96–99 · doi.org/10.3844/jmssp.2010.96.99

7,445 accesses4,451 downloads1 citations (Crossref)Metrics
Cite Check for updates

Abstract

Higher order MHD flow of a uniformity stretched vertical permeable surface in the presence of heat generation/absorption which resulted from a quadratic reaction was studied. The resulting coupled nonlinear partial differential equations is solved by asymptotic expansion. It was discovered that the maximum value of velocity occurs in the body of the fluid close to the surface not at the surface. The effect of heat generated on the velocity profile is more pronounced than that of heat absorption.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2010 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Koriko, O. K. (2010). Approximate Solutions of a Higher Order MHD Flow of a Uniformly Stretched Vertical Permeable Surface in the Presence of Heat Generation/Absorption which Resulted from a Quadratic Reaction. Journal of Mathematics and Statistics, 6(2), 96–99. https://doi.org/10.3844/jmssp.2010.96.99

Licence
© Science Publications
Issue
Volume 6, Issue 2
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
Approximate Solutions of a Higher Order MHD Flow of a Uniformly Stretched Vertical Permeable Surface in the Presence of Heat Generation/Absorption which Resulted from a Quadratic ReactionJournal of Mathematics and Statistics · Volume 6, Issue 2 · pp. 96–99 · © Science PublicationsDownload